# SDR AALA202412033115

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 21,309 hours, 9,376 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, SOF FAINT BURNING SMELL DETECTED NEAR ROW 11. ACCOMPLISHED MCM CARD 05-96-70, FOUND, OVERHEAD LED LIGHT ASSEMBLY BURNED OUT, REPLACED LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-22-00.
